MAUDE Adverse Event Report: APYX MEDICAL CORPORATION RENUVION

APYX MEDICAL CORPORATION RENUVION
Model Number APYX-15-TP
Medical Device Problem Codes Use of Device Problem (1670); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 01/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the surgeon that a (b)(6) year old female patient presented with unilateral marginal mandibular nerve injury, two weeks post liposuction and renuvion treatment to the submental area.Undermined was performed in the subcutaneous plane of the neck through a submental crease small incision with a 3.7mm single hole cannula.About 400 cc of wetting solution was instilled and a total of 6 passes were performed.Post procedure, the patient was placed in a compression neck wrap.The surgeon's main concern was to be reassured this would not be permanent.This was the surgeon's first use with renuvion.The patient will consult with a plastic surgeon for a possible injection of a toxin to the unaffected side for symmetry until the nerve injury improves.Currently, the patient was prescribed an oral steroid in effort to speed the healing time of the nerve injury.Additional information was received on 2/14/2022 providing the device information, apyx-15-tp, lot#0000013937.The surgeon used a 3.7 mm single hole cannula for undermining, infiltrated with 400cc of fluid.The location of insertion sites were at the subcutaneous plane of the neck, through a submental crease incision.Six passes at 60% gas and 1.5 liters of flow of helium and a total of 6.3kj.Neck compression garment was applied post procedure.

Brand Name
RENUVION
Common Device Name
RENUVION
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
Manufacturer Contact
aylin canlar
5115 ulmerton road
clearwater, FL 33760-4004
7273842323
MDR Report Key13545465
Report Number3007593903-2022-00006
Device Sequence Number14000046
Product Code GEI
UDI-Device Identifier00607151050153
UDI-Public00607151050153
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-15-TP
Device Catalogue NumberAPYX-15-TP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale